Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 7, 2016White County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2016, 1:40 PM EDT for White County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2016, 1:40 PM EDT (17:40 UTC)
Expired
Aug 7, 2016, 2:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County White County, GA

The radar

The Atlanta radar (KFFC), 152 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 901 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
901 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

010 
WWUS82 KFFC 071740
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT SUN AUG 7 2016
 
GAZ015-016-071815-
LUMPKIN GA-WHITE GA-
140 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LUMPKIN AND SOUTHWESTERN
WHITE COUNTIES UNTIL 215 PM EDT...

AT 140 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUCHES...OR 10 MILES
NORTHWEST OF CLEVELAND. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. 
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. 
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW 
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...CLEVELAND...QUALATCHEE LAKE...PORTER SPRINGS...WHITLEY
GAP SHELTER...TURNERS CORNER...GARLAND...CAMP COLEMAN LAKE AND WOODS
HOLE SHELTER.

LAT...LON 3458 8366 3450 8384 3447 8391 3447 8393
      3446 8393 3445 8395 3466 8403 3467 8402
      3468 8399 3472 8398 3474 8395 3472 8386
      3473 8383 3475 8383
TIME...MOT...LOC 1740Z 316DEG 2KT 3469 8392 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:30 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 7, 11:30 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
1130 AM EDT SUN AUG 7 2016

.Update...
No changes have been made to the forecast. Updated to change to
afternoon wording.

41

.PREV DISCUSSION... /issued 438 AM EDT SUN AUG 7 2016/

..INCREASING THREAT FOR ISOLATED FLOODING ACROSS NORTH AND
CENTRAL GEORGIA FROM EXPECTED PERIODS OF SHOWERS AND STORMS
THROUGH THE UPCOMING WEEK...

SHORT TERM /Today through Monday/...

The latest surface analysis over the SE states shows surface
front continuing to sag southward through the Tennessee valley and
into North GA. Meanwhile...a weak area of low pressure continues
along the gulf coast and into Northern Florida. The combination of
these two features will be the focus for the short term forecast.

By this afternoon...the aforementioned front will push into North
GA but more importantly...deep layer moisture will return as well
with precipitable water values increasing to over 2.3 inches. CAPE
values look to be maximized in roughly this same area from CSG to
to ATL and Blue ridge and points northward. This should lead to
numerous showers and thunderstorms for most of the area today.
Although there will be at least some movement to the storms
compared to previous days...high moisture content and boundary
interactions could still lead to isolated flooding issues.
Likewise...although mid level temps remain quite warm...cannot
rule out a strong or even severe storm given the strong
precipitation loading possible with storms today.

Some of the mid level drier air that will be over central GA
today moves over the ATL area for Monday. Despite this...dont
believe this will impact rain chances as precipitable water values
only fall from well over 2 inches to around 1.8 inches which is
still above climo values. Have gone likely for all areas with same
flooding concerns as today and the continued small threat for
strong storms.

Deese

LONG TERM /Monday Night through Saturday/...

The broad low pressure system centered just west of the CWA should
stagnate through the vast majority of the fcst period allowing for
an abnormally moist and tropical airmass with PWATs in 2.2-2.4
inch range each day. Main threat with this regime will be an
elevated risk of flooding due to highly efficient precip. See
hydrology section below for more details. Have also issued a
Hydrologic Outlook accordingly.

Aside from the flood threat from expected rounds of showers and
thunderstorms...hydrometeor loading aiding any downdrafts will
also pose a threat for wet microbursts and strong to damaging
winds. Even showers could generate decent sfc outflow winds.
Overall...have gone with likely pops nearly each day and chance
overnight...while the only sign of a shift in the environment
looks to be near Saturday when guidance indicates a more westward
progression and dampening of the low.

Temps should be similar each day with below normal highs and above
normal lows given the aforementioned environment and ample diurnal
cloud coverage/precip development.

Baker

HYDROLOGY...
An abnormally moist and tropical airmass will persist through the
upcoming week allowing for expected rounds of showers and
thunderstorms each day. Resultant storm total rainfall of 3 to 6
inches is expected with locally higher amounts possible across
portions of north and central Georgia. Despite the current drought
conditions across the area...such amounts and locally heavy
downbursts from any isolated shower or thunderstorm could pose a
flood threat in both rural or urban areas...including runoff
affecting stream flow in creeks and rivers. A Hydrologic Outlook
has been issued accordingly for the enhanced risk of flooding.

Baker

.AVIATION...
12Z UPDATE...

Just some passing mid level clouds across the terminals to deal
with this morning for northern sites with low clouds remaining
well north of the area. Exception in MCN where some IFR possible
through 14Z. With mostly clear skies elsewhere to start...heating
during the day should result in a quick developing cu field and
the development of tsra this afternoon. Some drier air noted over
MCN for this afternoon but will still go with tempo for all taf
sites today. Some low clouds to move into the area from the east
tonight and will indicate MVFR for now but some potential for IFR
as well.

//ATL CONFIDENCE...06Z UPDATE...

Medium on TSRA timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          94  73  88  72 /  60  60  70  50
Atlanta         93  75  88  73 /  60  60  70  50
Blairsville     86  69  84  69 /  70  60  60  50
Cartersville    92  73  89  73 /  60  60  60  50
Columbus        95  76  91  75 /  60  60  70  40
Gainesville     91  73  86  72 /  60  60  70  50
Macon           95  75  90  74 /  50  50  70  40
Rome            92  73  90  74 /  60  60  60  50
Peachtree City  93  73  89  73 /  60  60  70  40
Vidalia         94  75  90  74 /  40  40  70  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....Baker
AVIATION...41
Hazardous weather outlook, Aug 7, 10:40 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 AM EDT SUN AUG 7 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1040 AM EDT SUN AUG 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON INTO EVENING...MOST SO OVER NORTH AND WEST CENTRAL
GEORGIA. DUE TO THE ABNORMALLY MOIST AIRMASS...STRONG DOWNBURST
WINDS AND ISOLATED FLOODING FROM HEAVY RAINFALL ARE THE MAIN
THREATS. A FEW STORMS WILL BECOME STRONG...AND POSSIBLY SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE ABNORMALLY MOIST AND TROPICAL AIRMASS WILL REMAIN IN PLACE
THROUGH THE WEEK...ALLOWING FOR ROUNDS OF SHOWERS AND
THUNDERSTORMS EACH DAY. STRONG DOWNBURST WINDS AND ISOLATED
FLOODING WILL REMAIN THE PRIMARY THREATS. A HYDROLOGIC OUTLOOK HAS
BEEN ISSUED WITH MORE DETAILS CONCERNING THE ENHANCED RISK OF
FLOODING GIVEN THIS AIRMASS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY DAMAGE OR
FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Aug 7, 10:33 AM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EDT SUN AUG 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     1 SSW BRIGHTON MILLS    33.04N  83.96W
08/06/2016                   MONROE             GA   EMERGENCY MNGR

            A LARGE OAK TREE AND SEVERAL TREE LIMBS WERE BLOWN DOWN
            IN THE 100 BLOCK OF MEADOW DRIVE.

&&

EVENT NUMBER FFC1600586

RWILLIS
Special weather statement, Aug 7, 1:18 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT SUN AUG 7 2016

GAZ056-057-071745-
HENRY GA-SPALDING GA-
118 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR HENRY AND NORTHEASTERN SPALDING
COUNTIES UNTIL 145 PM EDT...

AT 117 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCUST GROVE...OR NEAR
MCDONOUGH...MOVING EAST AT 10 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...HAMPTON...LOCUST GROVE...SUNNY
SIDE...FLIPPEN... LUELLA...WALKER
MILL...TOWALAGA...BLACKSVILLE...OLA AND EXPERIMENT.

LAT...LON 3349 8427 3349 8396 3342 8397 3340 8398
      3339 8397 3336 8401 3336 8403 3334 8403
      3331 8406 3332 8407 3330 8407 3330 8410
      3329 8409 3325 8412 3329 8433
TIME...MOT...LOC 1717Z 273DEG 8KT 3337 8417
Special weather statement, Aug 7, 1:20 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 PM EDT SUN AUG 7 2016

GAZ006-071745-
FANNIN GA-
120 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FANNIN COUNTY UNTIL
145 PM EDT...

AT 120 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF BLUE
RIDGE...MOVING EAST AT 5 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE
RIDGE...HIGDON...JONES MILL...EPWORTH...COLWELL...MINERAL BLUFF AND
COPPERHILL.

LAT...LON 3499 8426 3479 8425 3480 8431 3481 8432
      3481 8433 3482 8434 3483 8436 3484 8437
      3484 8440 3486 8442 3486 8454 3499 8455
TIME...MOT...LOC 1720Z 267DEG 5KT 3492 8446
Special weather statement, Aug 7, 1:32 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SUN AUG 7 2016

GAZ089-071800-
MUSCOGEE GA-
132 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE COUNTY UNTIL 200 PM
EDT...

AT 132 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIBB CITY...OR 7 MILES
NORTHEAST OF COLUMBUS...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLUMBUS...BIBB
CITY...NORTH FORT BENNING...EDGEWOOD...KENWOOD...VISTA
TERRACE...GREEN ISLAND HILLS...BENNING HILLS...FLAT ROCK...ROSE
HILL... AVONDALE...SAND HILL...CARTER ACRES...BENNING
PARK...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...BATTLE
PARK...CUSTER ROAD TERRACE...MIDLAND AND SAINT MARYS HILLS.

LAT...LON 3261 8492 3261 8491 3258 8491 3258 8480
      3251 8472 3242 8477 3241 8488 3237 8496
      3239 8498 3239 8497 3241 8498 3242 8496
      3244 8497 3245 8500 3252 8500 3256 8504
TIME...MOT...LOC 1732Z 332DEG 7KT 3254 8491
Special weather statement, Aug 7, 1:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT SUN AUG 7 2016

GAZ015-016-071815-
LUMPKIN GA-WHITE GA-
140 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LUMPKIN AND SOUTHWESTERN
WHITE COUNTIES UNTIL 215 PM EDT...

AT 140 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUCHES...OR 10 MILES
NORTHWEST OF CLEVELAND. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...CLEVELAND...QUALATCHEE LAKE...PORTER SPRINGS...WHITLEY
GAP SHELTER...TURNERS CORNER...GARLAND...CAMP COLEMAN LAKE AND WOODS
HOLE SHELTER.

LAT...LON 3458 8366 3450 8384 3447 8391 3447 8393
      3446 8393 3445 8395 3466 8403 3467 8402
      3468 8399 3472 8398 3474 8395 3472 8386
      3473 8383 3475 8383
TIME...MOT...LOC 1740Z 316DEG 2KT 3469 8392

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:24 PM EDTSpecial Weather StatementFFCCrawford36 min
Aug 6, 8:36 PM EDTSpecial Weather StatementFFCMonroe24 min
Aug 6, 9:23 PM EDTSpecial Weather StatementFFCMonroe22 min
Aug 6, 9:42 PM EDTSpecial Weather StatementFFCPutnam33 min
Aug 6, 10:17 PM EDTSpecial Weather StatementFFCPutnam28 min
Aug 7, 1:18 PM EDTSpecial Weather StatementFFCHenry27 min
Aug 7, 1:20 PM EDTSpecial Weather StatementFFCFannin25 min
Aug 7, 1:32 PM EDTSpecial Weather StatementFFCMuscogee28 min
Aug 7, 2:14 PM EDTSpecial Weather StatementFFCLamar, Spalding31 min
Aug 7, 2:15 PM EDTSpecial Weather StatementFFCLumpkin30 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 7, 2:44 PM EDTSpecial Weather StatementFFCDeKalb31 min
Aug 7, 2:52 PM EDTSpecial Weather StatementFFCPike, Upson38 min
Aug 7, 3:09 PM EDTSpecial Weather StatementFFCRockdale36 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCSchley35 min
Aug 7, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Aug 7, 3:32 PM EDTSpecial Weather StatementFFCNewton28 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCStewart37 min
Aug 7, 3:55 PM EDTSpecial Weather StatementFFCNewton, Rockdale35 min
Aug 7, 4:43 PM EDTSpecial Weather StatementFFCTroup32 min
Aug 7, 5:03 PM EDTSpecial Weather StatementFFCWalker27 min
Aug 7, 5:15 PM EDTSpecial Weather StatementFFCFannin30 min
Aug 7, 5:43 PM EDTSpecial Weather StatementFFCGilmer32 min
Aug 7, 6:07 PM EDTSpecial Weather StatementFFCMurray23 min
Aug 7, 6:24 PM EDTSpecial Weather StatementFFCPolk36 min
Aug 7, 6:33 PM EDTSpecial Weather StatementFFCGilmer27 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 7, 7:27 PM EDTSpecial Weather StatementFFCFannin33 min
Aug 7, 7:28 PM EDTSpecial Weather StatementFFCPolk32 min
Aug 7, 7:47 PM EDTSpecial Weather StatementFFCBartow28 min
Aug 7, 7:57 PM EDTSpecial Weather StatementFFCHaralson33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.